Journal article icon

Journal article

On the H-systems in higher dimension

Abstract:
We prove a regularity result for the weak solutions of H-systems in dimensions n ≥ 3.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
  • (Accepted manuscript, pdf, 101.5KB)
Publisher copy:
10.1016/j.na.2018.04.018

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Magdalen College
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Nonlinear Analysis: Theory, Methods and Applications Journal website
Volume:
177
Issue:
B
Pages:
480-490
Publication date:
2018-10-31
Acceptance date:
2018-04-17
DOI:
ISSN:
0362-546X
Source identifiers:
844485
Keywords:
Pubs id:
pubs:844485
UUID:
uuid:13002eda-97bb-476b-9a01-da09367a7f3c
Local pid:
pubs:844485
Deposit date:
2018-04-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP